File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A woman with tetraparesis and missed beats

TitleA woman with tetraparesis and missed beats
Authors
Issue Date2000
PublisherMark Allen Publishing Ltd. The Journal's web site is located at http://www.bjhm.co.uk/
Citation
Hospital Medicine (London, 1998) , 2000, v. 61 n. 6, p. 438 How to Cite?
AbstractThis patient presented with clinical features consistent with acute cervical myelopathy or Guillain–Barré syndrome but ventricular arrhythmias on the electrocardiogram alerted the authors to a possible toxic cause. The history of drug ingestion was then elucidated, indicating aconitine poisoning from herbal medicine. Aconitine-containing plants are the most frequently encountered herbal agents that cause serious toxicity in Hong Kong (Chan et al, 1993).
Persistent Identifierhttp://hdl.handle.net/10722/225020
ISSN
2007 Impact Factor: 0.333

 

DC FieldValueLanguage
dc.contributor.authorMak, W-
dc.contributor.authorLau, CP-
dc.date.accessioned2016-04-18T08:26:38Z-
dc.date.available2016-04-18T08:26:38Z-
dc.date.issued2000-
dc.identifier.citationHospital Medicine (London, 1998) , 2000, v. 61 n. 6, p. 438-
dc.identifier.issn1462-3935-
dc.identifier.urihttp://hdl.handle.net/10722/225020-
dc.description.abstractThis patient presented with clinical features consistent with acute cervical myelopathy or Guillain–Barré syndrome but ventricular arrhythmias on the electrocardiogram alerted the authors to a possible toxic cause. The history of drug ingestion was then elucidated, indicating aconitine poisoning from herbal medicine. Aconitine-containing plants are the most frequently encountered herbal agents that cause serious toxicity in Hong Kong (Chan et al, 1993).-
dc.languageeng-
dc.publisherMark Allen Publishing Ltd. The Journal's web site is located at http://www.bjhm.co.uk/ -
dc.relation.ispartofHospital Medicine (London, 1998) -
dc.subject.meshAconitine - poisoning-
dc.subject.meshArrhythmias, Cardiac - chemically induced - drug therapy-
dc.subject.meshDrugs, Chinese Herbal - poisoning-
dc.subject.meshQuadriplegia - chemically induced-
dc.subject.meshSodium Channels - drug effects-
dc.titleA woman with tetraparesis and missed beats-
dc.typeArticle-
dc.identifier.emailLau, CP: cplau@hku.hk-
dc.identifier.doi10.12968/hosp.2000.61.6.1366-
dc.identifier.pmid10962666-
dc.identifier.hkuros57049-
dc.identifier.volume61-
dc.identifier.issue6-
dc.identifier.spage438-
dc.identifier.epage438-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats